MathSciNet Relay Station
MathSciNet bibliographic data
MR1050642 (91g:58199) 58F14 (34C23 34C37)
Chow, Shui-Nee; Deng, Bo; Fiedler, Bernold Homoclinic bifurcation at resonant eigenvalues. J. Dynam. Differential Equations 2 (1990), no. 2, 177–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement